Department of Informatics and Mathematical Modeling

  1. 1987
  2. Published

    Duality in constrained location problems. / Juel, Henrik; Love, Robert F.

    In: Operations Research Letters, Vol. 6, No. 6, 12.1987, p. 281-284.

    Publication: Research - peer-reviewJournal article – Annual report year: 1987

  3. Published

    A Hoare-like proof system for analysing the computation time of programs. / Nielson, Hanne Riis.

    In: Science of Computer Programming, Vol. 9, No. 2, 1987, p. 107-136.

    Publication: Research - peer-reviewJournal article – Annual report year: 1987

  4. Published

    Algebraic Optimization of Recursive Database Queries. / Hansen, Michael Reichhardt.

    Intelligence Integration. Canadian Information Processing Society, 1987. p. 223-230.

    Publication: Research - peer-reviewArticle in proceedings – Annual report year: 1987

  5. Published

    A localization property for facility location problems with arbitrary norms. / Juel, Henrik; Love, Robert F.

    Institute of Mathematical Statistics and Operations Research, Technical University of Denmark, 1987.

    Publication: Research - peer-reviewReport – Annual report year: 1987

  6. Published

    A localization property for facility location problems with arbitrary norms. / Juel, Henrik.

    4th International Symposium on Locational Decisions. 1987.

    Publication: ResearchArticle in proceedings – Annual report year: 1987

  7. Published

    An analytical solution to a simple transport problem. / Vidal, Rene Victor Valqui.

    IMSOR, DTH, 1987.

    Publication: Research - peer-reviewReport – Annual report year: 1987

  8. Published

    A new algorithm for the economic lot-size problem. / Vidal, Rene Victor Valqui; Ferreira, José Soeiro.

    In: Control and Cybernetics, Vol. 16, 1987, p. 87-98.

    Publication: Research - peer-reviewJournal article – Annual report year: 1987

  9. Published

    A Service Protection Model. / Nielsen, Bo Friis.

    NTS-7. 1987.

    Publication: Research - peer-reviewArticle in proceedings – Annual report year: 1987

  10. Published

    A simple solution to a family of simple allocation problems. / Vidal, Rene Victor Valqui.

    In: IIE Transactions Industrial Engineering Research and Development, Vol. 19, No. 2, 1987, p. 77-81.

    Publication: Research - peer-reviewJournal article – Annual report year: 1987

  11. Published

    Duality in constrained location problems. / Juel, Henrik; Love, Robert F.

    Institute of Mathematical Statistics and Operations Research, Technical University of Denmark, 1987.

    Publication: Research - peer-reviewReport – Annual report year: 1987

Download list: To download, please limit the number of search results to 1,000 or less.